Optimal control and robust stability of uncertain impulsive dynamical systems
Fulltext not available
Teo, Kok Lay
MetadataShow full item record
Liu, B. and Teo, K.L. and Liu, X. 2008. Optimal control and robust stability of uncertain impulsive dynamical systems. Asian Journal of Control. 10 (3): pp. 314-326.
Asian Journal of Control
Department of Mathematics and Statistics
This paper studies the problem of optimal feedback control and robust stability for uncertain impulsive dynamical systems. By using algebraic inequalities, Riccati and Hamilton‐Jacobi inequalities, the conditions are derived under which not only the uncertain impulsive dynamical system has robust asymptotic stability but also the value of the optimal hybrid performance functional can be estimated. An example is also given to illustrate our results.